Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brianna

Irratation after starting prescription acne treatment

My acne had started to get tremendously worse so I went to my doctor and he put me back on an acne treatment. As soon as I started it the next morning, my face turned bright red and was very warm and itchy later on in the day.

I put on prescription clindamycin phosphate topical lotion in the morning and then 10% BP gel afterward and then proceeded to do my makeup. Later in the day, my face reacted like no other. I think doing my makeup right after affected my face in some way with the BP gel because I have used the rest before and never reacted and my back is not red or itchy in any way.

Any suggestions on how to solve the itchy red face solution while still using all the products my doctor gave me?
 

Share this post


Link to post
Share on other sites
1 hour ago, Brianna said:

My acne had started to get tremendously worse so I went to my doctor and he put me back on an acne treatment. As soon as I started it the next morning, my face turned bright red and was very warm and itchy later on in the day.

I put on prescription clindamycin phosphate topical lotion in the morning and then 10% BP gel afterward and then proceeded to do my makeup. Later in the day, my face reacted like no other. I think doing my makeup right after affected my face in some way with the BP gel because I have used the rest before and never reacted and my back is not red or itchy in any way.

Any suggestions on how to solve the itchy red face solution while still using all the products my doctor gave me?
 

Maybe 10% is too much for your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×